# SDR AALA20090918JFK01

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 25,288 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031302
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN COVER MISSING AT RIGHT NUMBER FOUR DOOR IN AFT GALLEY.  REPLACED MISSING LIGHT COVER.  OP CHECK OK.
